Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Vyvanse poor circulation feet

Premium Questions

Dr. Ilir Sharka MD

disorder and sinus tachycardia . I am prescribed 30 mg vyvanse XR for adhd and have recently started taking .... So I take 15mg vyvanse daily give or take. I have been pretty sedentary for a while and weigh... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.   S Patra MD

of this is due to poor circulation, my anxiety or an underlying issue. I don't get as anxious without ... also take 60 mg Vyvanse every day, though I had stopped that 4 months ago as well and just... View answer

Answered by : Dr. S Patra ( OBGYN)
Dr.   Binu Parameswaran Pillai MD

for anemia , diabetes and thyroid problems. All test results came back negative. I was on Vyvanse about 3 ... to it. I was in the car and suddenly my feet and hands started tingling . It got worse and worse... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr.  Shoaib Khan MD

this morning I accidentally took my nighttime meds which include ambien . cant' get my work done and I have a huge presentation this afternoon. . If I took my Vyvance now will it help me concentrate for the meeting View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.  Anil Grover MD

, racing heart rate (>120 at times, especially in shower in morning) - Vyvanse 60 mg (Nov-Dec) --> mild ... of Vyvanse for about a week and a half. I am still having mild chest pains and my breathing just... View answer

Answered by : Dr. Anil Grover ( Cardiologist)

Public Forum Discussions

Dr.  Saatiish Jhuntrraa MD

I have had very poor circulation in my feet and hands. Some times after standing for 15 mins my feet go numb. I m also having fainting sensation when I turn my head to the left. Theses are a few... View answer

Answered by : Dr. Saatiish Jhuntrraa ( Sexologist)
Dr.  Praveen Tayal MD

I’ve been experience swelling in my legs and ankles in the past few weeks. I’ve been on Vyvanse for two years and have always experienced tingling in my feet st the end of the day but now i have pretty ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.  Sandip Kabra MD

I take Vyvanse 70 mg. I have for several years, I am a gastric bypass client as well and for the first time my ankles and feet have swollen and are tender and painful. Could it be the Vyvanse. If so ... View answer

Answered by : Dr. Sandip Kabra ( General & Family Physician)
Dr. Matt Wachsman MD

Hello. I am prescribed 40 mg vyvanse which works great for 3 days but then when I take it I feel really tired, very weak, and my legs become very sore and my feet get real cold. So I have to take ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Sujeet N Charugulla MD

Vyvanse is causing me to have cold hands and feet . I was wondering if there was a remedy ... , and 81mg baby asprin. The vyvanse dose is 70 mg twice daily. Although it s a minor side effect I m more ... View answer

Answered by : Dr. Sujeet N Charugulla ( Internal Medicine Specialist)

Mobile Questions and Answers

Richa Saxena MD

This could be due to poor blood circulation in feet. Consult a doctor for appropriate treatment.

Dr. Priyanka MD

Hi,welcome to healthcare magic forum.yeah,vyvanse has many side effects like it causes hive like swelling of lips,face,tongue,eyelids along with blistering & peeling of the skin.so better consult the near by doctor...